Side Effects for Which Medication Makes Your Hair Fall Out?

I have tried to find the answer to why my hair is coming out by the handfuls. I had my thyroid

checked and a lot of other blood work done, Nothing..my thyroid is good and so is everything else. So why is my hair falling out? I am a woman and a little vain I don't want to lose my hair. For a man it's maturity for a woman it's devastating. I bought a shampoo and conditioner that have Biotin in them, which is what they said to do at the beauty supply place, but doesn't seem to have made a difference, at least not yet.

I am on Carbidopa/Levodopa 25/100, 4 times a day I take 1 1/2 tablets. Also on Ropinirole 3 mg 3 times a day. Does anyone have the answer? Please if you do let me know.

Thank you for your answers ahead of time.

Have a wonderful night.

Hugs,Hugs,Hugs

Precious 44

Kathy

6 Replies

oldestnewest
  • Good Morning; This may sound weak, but have you asked your DR, or tried Web MD site I get some great info off that site.

    Regards;

    ERIC

  • Ask your doctor about taking a probiotic and a pre-natal vitamin! I am taking both and feeling so much better. Not to mention my nails, hair and skin so much better!

    Blessings,

    Carol

  • Someone else suggested prenatal vitamins, think I will give it a try

    Thank you

    Kathy

  • Check with your doctor! I just read something about Vit. B6 can possibly interfere with meds! Depends on the quantity of B6 though! I am checking with my Neuro when I see him the end of this month!

    Blessing,

    Carol

  • I have researched hair loss myself. I am taking both biotin and zinc tablets at the suggestions of my Dr. It seems to be helping....but I have to color the gray in my hair more often!

  • I thought Azilect was doing this to me so i stopped it. It may not have been azilect alone but it in combination with other meds. Anyway things have improved since stopping it.

You may also like...